- -

Attractor of reaction-diffusion equations in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Attractor of reaction-diffusion equations in Banach spaces

Show full item record

Valero, J. (2001). Attractor of reaction-diffusion equations in Banach spaces. Applied General Topology. 2(1):77-98. doi:10.4995/agt.2001.3017.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81913

Files in this item

Item Metadata

Title: Attractor of reaction-diffusion equations in Banach spaces
Author:
Issued date:
Abstract:
[EN] In this paper we prove first some abstract theorems on existence of global attractors for differential inclusions generated by w-dissipative operators. Then these results are applied to reaction-diffusion equations ...[+]
Subjects: Attractor , Asymptotic , Behaviour , Reaction-diffusion equations , Fractal dimension
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.3017
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2001.3017
Type: Artículo

This item appears in the following Collection(s)

Show full item record